# SDR MALA040795

- Difficulty date: October 28, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 11,981 hours, 11,972 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND LEFT NOSE GEAR DOOR LOWER EDGE BENT.  MAINTENANCE REPLACED RIVETS AND REPAIRED IAW SRM 51-42-00, 51-43-00 & 51-10-02.  AIRCRAFT WAS RETURNED TO SERVICE 11/08/04.
